MAUDE Adverse Event Report: CVRx, Inc Barostim Neo2; Implantable Pulse Generator

CVRx, Inc Barostim Neo2; Implantable Pulse Generator
Model Number 2104
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2025 and last titrated from 6.0 to 7.0ma on (b)(6) 2026.Icd shocks occurred on (b)(6) 2026.Icd adjustments were made on (b)(6) 2026, and the electrophysiologist reported the event was caused or contributed to by barostim.It was noted the patient had a complicated history that included non-ischemic cardiomyopathy, prior vt ablation, prior scd, af/atrial tach, hf, and inoperable bladder diverticulum.It was also reported that the patient was a competitive triathlete, played tennis, and was very active after his hf diagnosis almost 20 years ago.The patient was still biking and swimming vigorously.The patient was seen for a follow up on (b)(6) 2026, and their therapy was reduced from 7.0ma to 1.0ma at the request of the physician.There was a plan to work with the abbott rep, and physician to find a programming where the icd and the barostim can coexist safely.
 
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, the electrophysiologist reported the event was caused or contributed to by barostim.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(6).

Brand Name
Barostim Neo2
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRx, Inc
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
+1(763)416-2856
MDR Report Key50015469
Report Number3007972010-2026-00088
Device Sequence Number16089747
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)270206
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale